U.S. doctors online nowAsk doctors free
Happy, TX
A 23-year-old female asked:

newborn rash feels like sand paper what could it be all over his body?

2 doctor answers4 doctors weighed in
Dr. Robert Jackson
Dermatology 43 years experience
Rash: It could be caused by a virus, strep or staph bacteria.
Dr. Jerry Casale
Pediatrics 38 years experience
Sensitivity?: If he is in good health no fever eating ok perhaps he is allergic to a soap u are using or maybe a lotion or clothing detergent, use no scent hypoallergenic. Notorious for this rash could be the use of fabric softness or squares don't use these also ur clothing should be washed the same. Check with your dr if it persists.But this does sound like a sensitivity type rash.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A member asked:

Does thrush lead to diaper rash?

2 doctor answers4 doctors weighed in
Dr. Pamela Lindor
Pediatrics 32 years experience
Yes: Thrush is a generally mild infection of the mouth (lips, gums, tongue and inside the cheeks) caused by a yeast. Babies with thrush will also sometimes develop a yeast type diaper rash as well. Consult your baby's pediatrician to confirm these diagnoses and for treatment.
A member asked:

How much sleep should my newborn get each day?

5 doctor answers9 doctors weighed in
Dr. Marcus Degraw
Pediatrics 22 years experience
12-15 hours per day: On average, an infant will sleep roughly 12-15 hours per day. For most babies, that will be a combination of 10-12 hours at night and 2-4 hours of napping throughout the day.
A 45-year-old member asked:

Is it safe to bleach my body hair while i'm pregnancy?

2 doctor answers4 doctors weighed in
Dr. Padmavati Garvey
A Verified Doctoranswered
A US doctor answeredLearn more
Yes: Yes you can bleach your hair while pregnant.
A 35-year-old member asked:

Could a topical steroid applied to the face decrease inflamation in other areas of the body?

1 doctor answer2 doctors weighed in
Dr. Jeffrey Rosch
Allergy and Immunology 49 years experience
Steroids absorbed : Depending on which topical steroid, how much is applied to how much skin area, and for how long there could be enough systematic absorption for effects to other areas. Realize that would also imply greater likelyhood of systemic side effects.
A member asked:

I started to have rashes on gorin area, doctors prescribed ketoconazole for me for months and this is curing the rashes very effectively . However I searched about the risk of fatal liver problem of the drug. Should I keep taking the drug ?

2 doctor answers3 doctors weighed in
Dr. Franklyn Farrell
A Verified Doctoranswered
A US doctor answeredLearn more
Check with your PCP: The risk is very low when using ketoconazole in pulsed therapy (once per week for an extended period of time). Your risk of developing a problem with any drug depends on your particular constellation of medical problems. As long as you don't have a predisposition to developing liver damage and your doctor monitors you during treatment, you should be fine. Check with your doctor.

Related questions

A 33-year-old female asked:
1 doctor answer1 doctor weighed in
A 46-year-old member asked:
1 doctor answer3 doctors weighed in
A 39-year-old member asked:
1 doctor answer5 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Aug 29, 2012

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.